# SDR SWAA2022030369142

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON 294 FLOORBEAM UPPER CHORD RBL 52; WL 208 COMMON TO FSD MOPSILL. / [01] NO ALLOWABLE LIMIT FOR CRACK ON SPECIFIC LOCATION DAMAGE TO BE REMOVED AND REPAIRED I.A.W SRM 51-10-02-0G-0 AND SRM 53-10-51-2R-16 REPAIR 1609] HFEC INSPECTED CUT EDGE AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED DURING TIME OF INSPECTION. EQUIP ID#:ATS2353 S/N:60005195684.  HFEC INSPECTED OPEN HOLES IN THE REPAIR AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED DURING TIME OF INSPECTION.  EQUIP ID#: ATS2353 S/N:60005195684 EQUIP ID#: ATS1411 S/N:MM12030Z012384  PART 4.C(3): N/A;[12] FABRICATED REPAIR PARTS ITEM 1 REPAIR CHORD(1EA)FROM BAC1503-101052 7050 LOT#1426405-1. ITEM 2 ANGLE (2EA)FROM 7075-T0 LOT #1462657-1 HT ON COSTUMER RO NO 855848-SWA. ITEM 3 STRAP(1EA)  ITEM 4 TAPERED FILLER (2EA) ITEM 5 TAPERED FILLER(2EA) FROM 7075-T6 0.071 C LOT #1459410-1 ITEM 7;8 SHIM(1EA) FROM 7075T6 0.032 C LOT # 1457911-2 ALL I.AW SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 PAR.4.D-I.;19] INSTALLED REPAIR PARTS ITEM 1-8 IAW SRM 53-10-51-2R-16 REPAIR 16 ALTERNATIVE 2 PAR.4.L-O AND EA NO 22-153-00426 REV A ATTACHED ON TTG8Q00ASQ09;[21] 'FLOOR BEAM UPPER CHORD SPLICED AT RBL 23 TO RHS OUTBD END PER 737-700 SRM 53-10-51-2R-16 (REPAIR 16) WITH DEVIATIONS PER EA 22-153-00426.';
